Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Recurring blemishes on the face after stopping use of skinlite cream. Should I continue using it?

I got a wheat complexion and i have some blemishes, kind of dark spots under my mouth like a dark big one of my friend suggested me to use skinlite cream-liva so i used it for a month and it showed a huge change on my complexion, my skin got lightened upto 3-4 was really amazing..and after a month i stopped using it for week and again those blemishes kind of a thing came back at the same place of an exact size what i used to have previously before using skinlite..and then again i started using the skinlite cream..but its not showing any i just wanted to know whether i should continue using this or stop it and use any alternate..??
Asked On : Mon, 22 Oct 2012
Answers:  1 Views:  841
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dermatologist 's  Response
HI anita,

Thanks for writing in.

Skinlite contains mometasone a very potent steroid.If used for longer time it may damage your skin.

You can shift to safer options like kojic acid in KOJIGLO gel.
Photoprotection is a must for any pigmentation problem.
Avoid sunlight .Use hats/caps/scarf etc.
Take a lot of lemon juice daily.Also you can take vitamin C tablets daily.
You should use a good quality sunscreen like Shadows 50.twice or thrice daily.

I encourage you to visit a qualified dermatologist for proper diagnosis and treatment.

Hope this helps.

MD Dermatologist.
Answered: Mon, 22 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor